# SDR SWAA2025102721684

- Difficulty date: October 5, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BETWEEN BS 794.5 TO 847, STR 25R, WL156 IN AFT CARGO BAY.   REPLACED LOWER SILL AND FASTENERS IAW SRM 51-40-02-0G-0, AND DWG 146A8340 SHEET 21 REV.-.
